# SDR USA2002F00053

- Difficulty date: June 2, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  CREW WAS UNABLE TO MOVE THE LANDING GEAR SELECTOR HANDLE PAST THE OFF POSITION TO RETRACT THE GEAR.  CREW ALSO TRIED THE GEAR OVER RIDE WITH NO HELP.  DUE TO THE TAKEOFF WARNING HORN SOUNDING AFTER THE FLAPS WERE FULLY RETRACTED, CREW THINKS THE AIR/GROUND SENSING SYSTEM HAS FAILED.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE S106 AIR SAFETY SENSOR PER MM.  SYSTEM OPERATIONAL CHECK GOOD.
